Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 276810, 11 pages
http://dx.doi.org/10.1155/2015/276810
Research Article

The Dirichlet Problem for Second-Order Divergence Form Elliptic Operators with Variable Coefficients: The Simple Layer Potential Ansatz

Department of Mathematics, Computer Science and Economics, University of Basilicata, Viale dell'Ateneo Lucano 10, 85100 Potenza, Italy

Received 9 June 2015; Accepted 18 October 2015

Academic Editor: Giovanni P. Galdi

Copyright © 2015 Alberto Cialdea et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Chkadua, S. E. Mikhailov, and D. Natroshvili, “Analysis of segregated boundary-domain integral equations for variable-coefficient problems with cracks,” Numerical Methods for Partial Differential Equations, vol. 27, no. 1, pp. 121–140, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. O. Chkadua, S. E. Mikhailov, and D. Natroshvili, “Localized boundarydomain singular integral equations based on harmonic parametrix for divergence-form elliptic PDEs with variable matrix coefficients,” Integral Equations and Operator Theory, vol. 76, no. 4, pp. 509–547, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. G. C. Hsiao and W. L. Wendland, Boundary Integral Equations, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Kohr, M. Lanza De Cristoforis, and W. L. Wendland, “Poisson problems for semilinear Brinkman systems on Lipschitz domains in Rn,” Zeitschrift fur Angewandte Mathematik und Physik, vol. 66, no. 3, pp. 833–864, 2015. View at Publisher · View at Google Scholar · View at Scopus
  5. W. McLean, Strongly Elliptic Systems and Boundary Integral Equations, Cambridge University Press, Cambridge, UK, 2000.
  6. C. Miranda, Partial Differential Equations of Elliptic Type, Springer, New York, NY, USA, 1970. View at MathSciNet
  7. A. Cialdea, “On oblique derivate problem for Laplace equation and connected topics,” Rendiconti della Accademia Nazionale delle Scienze detta dei XL: Memorie di Matematica e Applicazioni Serie 5, vol. 12, no. 1, pp. 181–200, 1988. View at Google Scholar
  8. A. Cialdea, E. Dolce, V. Leonessa, and A. Malaspina, “On the potential theory in Cosserat elasticity,” Bulletin of TICMI, vol. 18, no. 2, pp. 67–81, 2014. View at Google Scholar
  9. A. Cialdea, E. Dolce, V. Leonessa, and A. Malaspina, “New integral representations in the linear theory of viscoelastic materials with voids,” Publications de l'Institut Mathematique, vol. 96, no. 110, pp. 49–65, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Cialdea, E. Dolce, and A. Malaspina, “A complement to potential theory in the Cosserat elasticity,” Mathematical Methods in the Applied Sciences, vol. 38, no. 3, pp. 537–547, 2015. View at Publisher · View at Google Scholar · View at Scopus
  11. A. Cialdea, V. Leonessa, and A. Malaspina, “On the dirichlet problem for the stokes system in multiply connected domains,” Abstract and Applied Analysis, vol. 2013, Article ID 765020, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. G. Fichera, “Linear elliptic equations of higher order in two independent variables and singular equations, with applications to anisotropic inhomogeneous elasticity,” in Partial Differential Equations and Continuum Mechanics, R. E. Langer, Ed., pp. 55–80, University of Wisconsin Press, Madison, Wis, USA, 1961. View at Google Scholar
  13. G. Fichera, “Spazi lineari di k-misure e di forme differenziali,” in Proceedings of the International Symposium on Linear Spaces, pp. 175–226, Hebrew University of Jerusalem, Jerusalem, Israel, July 1960.
  14. H. Flanders, Differential Forms with Applications to the Physical Science, Academic Press, New York, NY, USA, 1963. View at MathSciNet
  15. D. Lovelock and H. Rund, Tensor, Differential Forms, and Variational Principles. Pure and Applied Mathematics, Wiley-Interscience, New York, NY, USA, 1975.
  16. M. P. Colautti, “Sui problemi variazionali di un corpo elastico imcompressibile,” Atti della Accademia Nazionale dei Lincei. Memorie. Classe di Scienze Fisiche, Matematiche e Naturali. Sezione Ia. Matematica, Meccanica, Astronomia, Geodesia e Geofisica. Serie VIII, vol. 8, no. 8, pp. 291–343, 1967. View at Google Scholar
  17. G. Fichera, “Una introduzione alla teoria delle equazioni integrali singolari,” Rendiconti di Matematica e Delle sue Applicazioni, vol. 19, no. 17, pp. 82–191, 1958, Reprinted in Integrali Singolari e Questioni Connesse, “Singular integrals and related questions” Lectures from the Centro Internazionale Matematico Estivo (C.I.M.E.) Summer School held in Varenna, June 10–19, 1957. Edited by G. Fichera and E. Magenes (Italian). View at Google Scholar
  18. S. G. Mikhlin and S. Prössdorf, Singular Integral Operators, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar
  19. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer-Verlag, Berlin, Germany, 2001. View at MathSciNet
  20. A. Cialdea, V. Leonessa, and A. Malaspina, “On the Dirichlet and the Neumann problems for Laplace equation in multiply connected domains,” Complex Variables and Elliptic Equations, vol. 57, no. 10, pp. 1035–1054, 2012. View at Publisher · View at Google Scholar · View at Scopus